Sur la stratification des complexes de droites
Articles
P. Vaškas
V. Kapsukas Vilnius State University
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19405
PDF

How to Cite

Vaškas P. (1963) “Sur la stratification des complexes de droites”, Lithuanian Mathematical Journal, 3(1), pp. 51-59. doi: 10.15388/LMJ.1963.19405.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

П. Вашкас. О расслоении комплексов прямых

P. Vaškas. Apie tiesių kompleksų išsluoksniavimą

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.